MAUDE Adverse Event Report: LUMENIS LTD MICRO-G OTOLOGY KIT; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MICRO-G OTOLOGY KIT; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-1148100
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a stapes procedure, the aiming beam could not be seen though the device.The procedure needed to be rescheduled.There was no reported permanent impairment or injury to the patient.This event is being reported for an aborted procedure with patient under general anesthesia or sedation status unknown.
 
Event or Problem Description
It was reported that during a stapes procedure, the aiming beam could not be seen though the device.The procedure needed to be rescheduled.There was no reported permanent impairment or injury to the patient.The console was tested according to the ifu prior to the sedation.
 
Additional Manufacturer Narrative
Upon receipt of this microlase otology kit at our quality assurance laboratory, this device was thoroughly analyzed.Visual inspection was performed on returned device.No obvious damage, scratches or charring was observed.Slight bends associated with use were noted on the distal end of device.During functional testing, the laser light was used and able to pass through the tip area; therefore, the reported event cannot be confirmed.

Brand Name
MICRO-G OTOLOGY KIT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16616886
Report Number2124215-2023-14108
Device Sequence Number17712395
Product Code GEX
UDI-Device Identifier07290109142074
UDI-Public07290109142074
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model NumberAC-1148100
Device Catalogue NumberAC-1148100
Device Lot Number0093230522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date03/26/2023
Supplement Report FDA Received Date11/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown